Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can heartburn caused due to UTI be treated?

I have terrible heartburn from taking nitrofurantoin mono-mcr 100mg. What can I take to get rid of the heartburn. The doctor called and said I have a uti. I just took one pill and I m having a kidney removed Friday. The other question will I be able to have surgery with just taking 3 pills before surgery?
Tue, 9 Jul 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The heartburn seem to be related to the use of antibiotics.

I suggest to use antacids such as Maalox three times a day.

I also suggest using protein pump inhibitors such as Omeprazole daily in the morning.

I read carefully your query and understand your concern.

Hope my answer was helpful.

If you have further queries feel free to contact me again.

Kind regards!
Dr.Dorina Gurabardhi
General &Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

several months ago I started getting really bad heartburn. In April I started getting more severe symptoms such as feeling hot and chilled at the...